Edge-removal and non-crossing configurations in geometric graphs

Oswin Aichholzer, Sergio Cabello, Ruy Fabila-Monroy, David Flores-Peñaloza, Thomas Hackl, Clemens Huemer, Ferran Hurtado, David R. Wood

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)75-86
JournalDiscrete Mathematics & Theoretical Computer Science
Volume12
Issue number1
Publication statusPublished - 2010

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Aichholzer, O., Cabello, S., Fabila-Monroy, R., Flores-Peñaloza, D., Hackl, T., Huemer, C., ... Wood, D. R. (2010). Edge-removal and non-crossing configurations in geometric graphs. Discrete Mathematics & Theoretical Computer Science, 12(1), 75-86.

Edge-removal and non-crossing configurations in geometric graphs. / Aichholzer, Oswin; Cabello, Sergio; Fabila-Monroy, Ruy; Flores-Peñaloza, David; Hackl, Thomas; Huemer, Clemens; Hurtado, Ferran; Wood, David R.

In: Discrete Mathematics & Theoretical Computer Science, Vol. 12, No. 1, 2010, p. 75-86.

Research output: Contribution to journalArticleResearchpeer-review

Aichholzer, O, Cabello, S, Fabila-Monroy, R, Flores-Peñaloza, D, Hackl, T, Huemer, C, Hurtado, F & Wood, DR 2010, 'Edge-removal and non-crossing configurations in geometric graphs' Discrete Mathematics & Theoretical Computer Science, vol. 12, no. 1, pp. 75-86.
Aichholzer O, Cabello S, Fabila-Monroy R, Flores-Peñaloza D, Hackl T, Huemer C et al. Edge-removal and non-crossing configurations in geometric graphs. Discrete Mathematics & Theoretical Computer Science. 2010;12(1):75-86.
Aichholzer, Oswin ; Cabello, Sergio ; Fabila-Monroy, Ruy ; Flores-Peñaloza, David ; Hackl, Thomas ; Huemer, Clemens ; Hurtado, Ferran ; Wood, David R. / Edge-removal and non-crossing configurations in geometric graphs. In: Discrete Mathematics & Theoretical Computer Science. 2010 ; Vol. 12, No. 1. pp. 75-86.
@article{122c2f524794442e922316a5974f96f5,
title = "Edge-removal and non-crossing configurations in geometric graphs",
author = "Oswin Aichholzer and Sergio Cabello and Ruy Fabila-Monroy and David Flores-Pe{\~n}aloza and Thomas Hackl and Clemens Huemer and Ferran Hurtado and Wood, {David R.}",
year = "2010",
language = "English",
volume = "12",
pages = "75--86",
journal = "Discrete Mathematics & Theoretical Computer Science",
issn = "1365-8050",
publisher = "Maison de l'Informatique et des Math{\'e}matiques Discr{\`e}tes",
number = "1",

}

TY - JOUR

T1 - Edge-removal and non-crossing configurations in geometric graphs

AU - Aichholzer, Oswin

AU - Cabello, Sergio

AU - Fabila-Monroy, Ruy

AU - Flores-Peñaloza, David

AU - Hackl, Thomas

AU - Huemer, Clemens

AU - Hurtado, Ferran

AU - Wood, David R.

PY - 2010

Y1 - 2010

M3 - Article

VL - 12

SP - 75

EP - 86

JO - Discrete Mathematics & Theoretical Computer Science

JF - Discrete Mathematics & Theoretical Computer Science

SN - 1365-8050

IS - 1

ER -